# SDR DALA201904232586

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,551 hours, 23,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CORROSION OUT OF LIMIT ON DECK PLATE STA STA 1712 LBL 10 AND 1714 RBL6 AT PASSENGER CABIN FLOOR STRUCTURE. CPAX. IN REFERENCE NRC 00248. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00487: CORROSION LEVEL 2. DECK PLATE STA STA 1712 LBL 10 AND 1714 RBL6 AT PASSENGER CABIN FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM. (1037738)
